PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 4 | 888-896
Tytuł artykułu

The five-variable Volterra system

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a description of all polynomial constants of the five-variable Volterra derivation, hence of all polynomial first integrals of its corresponding Volterra system of differential equations. The Volterra system plays a significant role in plasma physics and population biology.
Wydawca
Czasopismo
Rocznik
Tom
9
Numer
4
Strony
888-896
Opis fizyczny
Daty
wydano
2011-08-01
online
2011-05-26
Twórcy
Bibliografia
  • [1] Bogoyavlenskij O.I., Algebraic constructions of integrable dynamical systems - extension of the Volterra system, Uspekhi Mat. Nauk, 1991, 46(3), 3–48 (in Russian)
  • [2] Bogoyavlenskij O.I., Integrable Lotka-Volterra systems, Regul. Chaotic Dyn., 2008, 13(6), 543–556 http://dx.doi.org/10.1134/S1560354708060051
  • [3] Deveney J.K., Finston D.R., A proper G a action on C 5 which is not locally trivial, Proc. Amer. Math. Soc., 1995, 123(3), 651–655
  • [4] Itoh Y., Integrals of a Lotka-Volterra system of odd number of variables, Progr. Theoret. Phys., 1987, 78(3), 507–510 http://dx.doi.org/10.1143/PTP.78.507
  • [5] Maciejewski A.J., Moulin Ollagnier J., Nowicki A., Strelcyn J.-M., Around Jouanolounon-integrability theorem, Indag. Math., 2000, 11(2), 239–254 http://dx.doi.org/10.1016/S0019-3577(00)89081-3
  • [6] Moulin Ollagnier J., Nowicki A., Polynomial algebra of constants of the Lotka-Volterra system, Colloq. Math., 1999, 81(2), 263–270
  • [7] Nowicki A., Polynomial Derivations and their Rings of Constants, Uniwersytet Mikołaja Kopernika, Toruń, 1994
  • [8] Nowicki A., The fourteenth problem of Hilbert for polynomial derivations, In: Differential Galois Theory, Bedlewo, 2001, Banach Center Publ., 58, Polish Academy of Sciences, Warsaw, 2002, 177–188 http://dx.doi.org/10.4064/bc58-0-13
  • [9] Nowicki A., A factorisable derivation of polynomial rings in n variables (in press)
  • [10] Nowicki A., Zieliński J., Rational constants of monomial derivations, J. Algebra, 2006, 302(1), 387–418 http://dx.doi.org/10.1016/j.jalgebra.2006.02.034
  • [11] Ossowski P., Zieliński J., Polynomial algebra of constants of the four variable Lotka-Volterra system, Colloq. Math., 2010, 120(2), 299–309 http://dx.doi.org/10.4064/cm120-2-9
  • [12] Zieliński J., Factorizable derivations and ideals of relations, Comm. Algebra, 2007, 35(3), 983–997 http://dx.doi.org/10.1080/00927870601117639
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0032-0
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.